@article{BSMF_2000__128_3_433_0, author = {Vall\`es, Jean}, title = {Fibr\'es de {Schwarzenberger} et coniques de droites sauteuses}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {433--449}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {128}, number = {3}, year = {2000}, doi = {10.24033/bsmf.2376}, mrnumber = {2001k:14080}, zbl = {0955.14009}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.2376/} }
TY - JOUR AU - Vallès, Jean TI - Fibrés de Schwarzenberger et coniques de droites sauteuses JO - Bulletin de la Société Mathématique de France PY - 2000 SP - 433 EP - 449 VL - 128 IS - 3 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2376/ DO - 10.24033/bsmf.2376 LA - fr ID - BSMF_2000__128_3_433_0 ER -
%0 Journal Article %A Vallès, Jean %T Fibrés de Schwarzenberger et coniques de droites sauteuses %J Bulletin de la Société Mathématique de France %D 2000 %P 433-449 %V 128 %N 3 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2376/ %R 10.24033/bsmf.2376 %G fr %F BSMF_2000__128_3_433_0
Vallès, Jean. Fibrés de Schwarzenberger et coniques de droites sauteuses. Bulletin de la Société Mathématique de France, Tome 128 (2000) no. 3, pp. 433-449. doi : 10.24033/bsmf.2376. https://www.numdam.org/articles/10.24033/bsmf.2376/
[Ba1] Some properties of stable rank-2 vector bundles on Pn, Math. Ann., t. 226, 1977, p. 125-150. | MR | Zbl
. -[Ba2] Moduli of vector bundles on the projective plane, Inv. Math., t. 42, 1977, p. 63-91. | MR | Zbl
. -[BS] Le théorème de Riemann Roch, Bull. Soc. Math. France, t. 86, 1958, p. 97-126. | Numdam | MR | Zbl
, . -[Co] Restriction theorems, J. reine angew. Math., t. 487, 1997, p. 1-25. | MR | Zbl
. -[GP] Courbes de l'espace projectif, variétés de sécantes, Enumerative geometry, Progress in Math., t. 24, 1982, p. 1-33. | MR | Zbl
, . -[Ha1] Algebraic Geometry. - Graduate texts in Mathematics, Springer-Verlag, 1977. | MR | Zbl
. -[Ha2] Stable reflexive sheaves, Math. Ann., t. 254, 1980, p. 121-176. | MR | Zbl
. -[Hu] Stable rank-2 vector bundles on P2 with c1 odd, Math. Ann., t. 264, 1979, p. 241-266. | MR | Zbl
. -[LP1] Faisceaux semi-stables et systèmes cohérents, Vector bundles in Algebraic geometry, Cambridge University Press 1995, p. 179-239. | MR | Zbl
. -[LP2] Fibré déterminant et courbes de saut sur les surfaces algébriques, London Math. Soc., Lecture Notes Series, t. 179, 1992, p. 213-240. | MR | Zbl
. -[LT] Sur le morphisme de Barth, Preprint 2000, (alg-geom/0003016).
, . -[Ma] Singularities of the curve of jumping lines of a vector bundle of rank-2 on P2, Algebraic Geometry, Proc. of Japan-France Conference (1982), Lectures Notes in Mathematics, t. 1016, 1983, p. 370-411. | Zbl
. -[Sch1] Vector bundles on the projective plane, Proc. London Math. Soc., t. 11, 1961, p. 623-640. | MR | Zbl
. -[Sch2] Reducible Vector bundles on a quadric hypersurface, Proc. Cambridge Philos. Soc., t. 58, 1962, p. 209-216. | MR | Zbl
. -[Tr] Poncelet curves and associated theta characteristics, Expo. Math., t. 6, 1988, p. 29-64. | MR | Zbl
. -- Hermite Reciprocity and Schwarzenberger Bundles, Commutative Algebra (2021), p. 689 | DOI:10.1007/978-3-030-89694-2_23
- On the existence of a weak Zariski decomposition on projectivized vector bundles, Geometriae Dedicata, Volume 179 (2015) no. 1, p. 287 | DOI:10.1007/s10711-015-0082-8
- The role of the Ellingsrud-Strømme construction in the classification of instantons, Central European Journal of Mathematics, Volume 10 (2012) no. 4, p. 1188 | DOI:10.2478/s11533-012-0015-9
- A vector bundle proof of Poncelet’s closure theorem, Expositiones Mathematicae, Volume 30 (2012) no. 4, p. 399 | DOI:10.1016/j.exmath.2012.08.009
- Cohomological characterisation of Steiner bundles, Forum Mathematicum, Volume 21 (2009) no. 5 | DOI:10.1515/forum.2009.043
- Homogeneous instanton bundles on P3 for the action of SL(2), Journal of Geometry and Physics, Volume 57 (2007) no. 10, p. 2146 | DOI:10.1016/j.geomphys.2007.06.003
- Porisme de Poncelet et coniques de saut, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 333 (2001) no. 6, p. 567 | DOI:10.1016/s0764-4442(01)02111-5
Cité par 7 documents. Sources : Crossref